# SDR SABA980058

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817PH
- Make and model: Dhav DHC8102
- Aircraft serial: 56
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310450001
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

CLT-CVG - FLT 5033 - THE LEFT ENGINE HAD A UNCOMMANDED SHUT DOWN AT 9000 FT AND ON APPROACH TO CINCINNATI.  THERE WAS NO UNUSUAL TEMPS OR PRESSURE READINGS PRIOR TO FAILURE.  LEF TPROP DID NOT FEATHER.  ALTERNATE FEATHER WAS USED.  INFLIGHT EMERGENCY WAS DECLARED.  EMERGENCY PROCEDURES WERE USED.  FIRE AND SECURITY WERE CALLED OUT.  AIRCRAFT LANDED AT CVG WITH NO OTHER PROBLEMS.  MAINTENANCE FROM CHARLOTTE FOUND METAL IN THE LEFT ENGINE OIL FILTER AND SYSTEM.  ENGINE IS NOW BEING REMOVED AND REPLACED.  AIRCRAFT NOT IN SERVICE AT THIS TIME.  (M)
